# SDR CALA2017081102606

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 5B,  TROUBLESHOT AND FOUND CONNECTOR P1 UNDER SEAT 5B BROKEN IN HALF.  REPLACED THE CONNECTOR IAW SWPM 20-61-28. OP CHECK PASSED IAW AMM 33-51-00
